On a semi-Lagrangian method for the realization of radiation conditions in the numerical solution of Navier-Stokes equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1259-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a19,
author = {I. S. Shchukina and V. V. Ivanov and A. N. Rashid},
title = {On a {semi-Lagrangian} method for the realization of radiation conditions in the numerical solution of {Navier-Stokes} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1259--1267},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a19/}
}
TY - JOUR AU - I. S. Shchukina AU - V. V. Ivanov AU - A. N. Rashid TI - On a semi-Lagrangian method for the realization of radiation conditions in the numerical solution of Navier-Stokes equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 1259 EP - 1267 VL - 30 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_7_a19/ LA - ru ID - DE_1994_30_7_a19 ER -
%0 Journal Article %A I. S. Shchukina %A V. V. Ivanov %A A. N. Rashid %T On a semi-Lagrangian method for the realization of radiation conditions in the numerical solution of Navier-Stokes equations %J Differencialʹnye uravneniâ %D 1994 %P 1259-1267 %V 30 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1994_30_7_a19/ %G ru %F DE_1994_30_7_a19
I. S. Shchukina; V. V. Ivanov; A. N. Rashid. On a semi-Lagrangian method for the realization of radiation conditions in the numerical solution of Navier-Stokes equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1259-1267. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a19/